Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Suffering from DNS, mild adenoid hypertrophy mildly indenting on nasopharyngeal air column. Treatment?

dilateral maxillary and ethmoidal sinusitis causing partial occulsion of bilateral osetomeatal complexs. s shaped deviation of nasal septum with a septial spur on the left. bilkateral hypertrophied inferior turbinates lrft concha bullosa mild adenoid hypertrophy mildly indenting on a nasopharyugeal air column............ wht we want to do for remeady action????????
Asked On : Sun, 2 Sep 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
hello. it seems that you have a deviated septum and sinusitis. can i ask whether you have any allergy like recurrent sneezing , watery discharge etc?. if there is no allergy , then you should consult your ENT physician and he may consider sinus surgery for your condition. kindly revert back if you have any other doubts. thanks
Answered: Mon, 23 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor